Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the convergence rate of the cell discretization algorithm for solving elliptic problems
HTML articles powered by AMS MathViewer

by Maria Cayco, Leslie Foster and Howard Swann PDF
Math. Comp. 64 (1995), 1397-1419 Request permission

Abstract:

Error estimates for the cell discretization algorithm are obtained for polynomial bases used to approximate both ${H^k}(\Omega )$ and analytic solutions to selfadjoint elliptic problems. The polynomial implementation of this algorithm can be viewed as a nonconforming version of the h-p finite element method that also can produce the continuous approximations of the h-p method. The examples provided by our experiments provide discontinuous approximations that have errors similar to the finite element results.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30
  • Retrieve articles in all journals with MSC: 65N30
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1397-1419
  • MSC: Primary 65N30
  • DOI: https://doi.org/10.1090/S0025-5718-1995-1297464-7
  • MathSciNet review: 1297464